Equate Maximum Strength Severe Sinus & Congestion Relief Caplets, 20 Count

Equate Maximum Strength Severe Sinus & Congestion Relief Caplets, 20 Count
Model: 2203-615-09-SM
Brand: Equate
(1755)
2 stores
1 Products

Product Details

Fight off that stuffed nose and pounding headache with Equate Maximum Strength Sinus Severe Congestion Relief Caplets. Perfect for adults and kids over 12, these powerful caplets combine a pain reliever, an expectorant, and a nasal decongestant to ease multiple symptoms. They work fast to clear your nose, relieve sinus pressure, and make that annoying cough more productive by thinning mucus. Whether it's allergies or a cold, get the comfort you need with Equate. Keep in mind, it's essential to follow the dosage instructions to manage symptoms effectively. This pack holds 20 caplets to see you through several days of relief.

Maximum strength relief medication relieves headache, thins and loosens mucus, and relieves sinus congestion For adults and children 12 years of age and older Compare to Maximum Strength Mucinex Sinus-Max Severe Congestion Relief active ingredients Temporarily relieves: nasal congestion, headache, sinus congestion and pressure, and minor aches and pains Temporarily promotes nasal and/or sinus drainage Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive Active ingredients (in each caplet): Acetaminophen 325 mg (pain reliever), Guaifenesin 200 mg (expectorant), Phenylephrine HCl 5 mg (nasal decongestant)

Shop Now

Compare Buying Options

Last Updated: 2025-08-25 16:32:02

Search
Amazon Amazon

$2.53
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number 2203-615-09-SM
Color Other
Weight -
Height -
Depth -

Additional Product Information

Product Id 455124
User Reviews and Ratings
4.5 (1755 ratings)
4.5 out of 5 stars
UPC 681131078252

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate Maximum Strength Severe Sinus & Congestion Relief Caplets, 20 Count
Reviews: 1755
app.ratings: (1755)
Price:
$2.53 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(5)
Reviewed in the USA on Aug 08, 2025

This Equate Maximum Strength Severe Sinus and Congestion reduces the symptoms and makes you feel better faster.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jul 05, 2025

I got sick and developed a sinus infection and this stuff is incredible. The only way I've been able to breathe

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jul 02, 2025

Works well to relieve sinus congestion and is affordable. I wish they had a larger quantity available.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 20, 2025

This product is excellent. It has all 3 ingredients to stop my runny nose, and loosen my chest for easier breathing.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 10, 2025

works fast and cleared me from being congested and sinus pressure. im breathing so much better. great product

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1